Tenth MSU Conference on Differential Equations and Computational Simulations. Electron. J. Diff. Eqns., Conference 23 (2016), pp. 155-173.

Uniqueness of positive solutions for cooperative Hamiltonian elliptic systems

Junping Shi, Ratnasingham Shivaji

The uniqueness of positive solution of a semilinear cooperative Hamiltonian elliptic system with two equations is proved for the case of sublinear and superlinear nonlinearities. Implicit function theorem, bifurcation theory, and ordinary differential equation techniques are used in the proof.

Published March 21, 2016.
Math Subject Classifications: 35J66, 35B32.
Key Words: Uniqueness; semilinear elliptic equations.

Show me the PDF file (319 K), TEX and other files for this article.

Junping Shi
Department of Mathematics
College of William and Mary
Williamsburg, VA 23187-8795, USA
email: shij@math.wm.edu
Ratnasingham Shivaji
Department of Mathematics & Statistics
University of North Carolina at Greensboro
Greensboro, NC 27412, USA
email: shivaji@uncg.edu

Return to the table of contents for this conference.
Return to the EJDE web page